# SDR A6WA200740087

- Difficulty date: February 27, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 8,629 hours, 7,883 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S6144A14
- Condition: Cracked
- Location: Fs484 Rbl36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 INTERCOSTAL CRACKED AT RBL 36.  MAINTENANCE DAMAGED FLANGE AND INSTALLED REPAIR ANGLE IAW REO 601R-53-41-059 REV A AND BSC STANDARD REPAIR 601R-53-0030A.  (K)
